# SDR AT0300017

- Difficulty date: June 12, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Door
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD VIBRATION WHEN GEAR CAME UP.  FOUND RT NLG DOOR HANGING DOWN.  PERFORMED VISUAL INSPECTION OF DOORS AND HINGE AREA.  NO DEFECTS NOTED.  CLOSED NOSE GEAR DOORS PER STANDARD PRACTICES OUTLINED IN DC9 MM 32-00.  DOORS REMAINED LOCKED NORMALLY.
